Share This Article:

Sufficient Fritz John Type Optimality Criteria and Duality for Control Problems

Full-Text HTML Download Download as PDF (Size:169KB) PP. 237-244
DOI: 10.4236/ajibm.2013.32029    4,109 Downloads   6,202 Views Citations

ABSTRACT

Sufficient Fritz John optimality conditions are obtained for a control problem in which objective functional is pseudoconvex and constraint functions are quasiconvex or semi-strictly quasiconvex. A dual to the control problem is formulated using Fritz John type optimality criteria instead of Karush-Kuhn-Tucker optimality criteria and hence does not require a regularity condition. Various duality results amongst the control problem and its proposed dual are validated under suitable generalized convexity requirements. The relationship of our duality results to those of a nonlinear programming problem is also briefly outlined.

Cite this paper

I. Husain and S. Srivastav, "Sufficient Fritz John Type Optimality Criteria and Duality for Control Problems," American Journal of Industrial and Business Management, Vol. 3 No. 2, 2013, pp. 237-244. doi: 10.4236/ajibm.2013.32029.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.